MathSciNet Relay Station
MathSciNet bibliographic data
MR836655 (87k:13008a) 13B25 (13B10 15A75)
Wang, Stuart Sui Sheng A generalization of a lemma of Abhyankar and Moh. J. Pure Appl. Algebra 40 (1986), no. 3, 297–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement